MathSciNet Relay Station
MathSciNet bibliographic data
MR2147433 22E46 (22F30 53D10 57S20)
Ottazzi, Alessandro Multicontact vector fields on Hessenberg manifolds. J. Lie Theory 15 (2005), no. 2, 357–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement